# SDR C2XA04BT097

- Difficulty date: September 11, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 5,149 hours, 4,105 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Condition: Odor
- Location: Cabin Cooling
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, PUNGENT BURNING OR MELTING SMELL OCCURRED DURING THE LAST FIVE MINUTES OF FLIGHT. TURNED OFF NR 2 PACK AND SMELL WENT AWAY.  MAINTENANCE INSPECTED PACK NR 2 SYSTEM AREA, CLEANED RAM AIR DUCT.  OPS CHECKED GOOD IAW EMB 145 MM 21-60-00.  AIRCRAFT RETURNED TO SERVICE.  SDR REMAINS OPEN PENDING MFG NAME AND S/N DATA.
